Down in the dumps again – challenges with adult children

Posted by kdo0827 @kdo0827, Dec 27, 2018

Hi everyone! It’s been awhile since I’ve posted. I started taking Cymbalta and got off the other stuff. I was doing better but the past 2 months or so not so good. I’m struggling with feeling invisible and I’m feeling very unappreciated. I feel my kids only call when they want something or have a problem. They never ask how I’m feeling nor do they try and help. I had a procedure done yesterday and neither one bothered to check on me. Adding this to my depression isn’t good. Do any of you have these same feelings about your kids?What should I do?

@merpreb

lioness- what is a DIL?

Jump to this post

@merpreb daughter in law

@becsbuddy

@lioness Being friends with,a nd liking your sons wives is the key to relationship success! My mother-in-law never liked me from day 1! We never had a relationship. From age 13 on, she didn’t know her grandsons either because they never wanted to visit. Her loss

Jump to this post

@becsbuddy yep her loss

@lioness

@merpreb daughter in law

Jump to this post

2lioness- of course. lol

Liked by lioness

@hopeful33250

@macjane Hello Jane,

I would encourage you to call your doctor and mention the symptoms. It could be that you are on too high of a dose and that reducing the dose would be helpful to you and relieve some of these symptoms. On the other hand, perhaps a different med might help with your symptoms. If you are comfortable sharing more: Were you prescribed Remeron to help with sleep?

Jump to this post

Yes. I do need to change doctor.

I’m sorry to hear about ur depression. I’m going thru very similar issues right now. I’m going thru menopause and having a very tough time going with my life right now.

@fabgal17

I’m sorry to hear about ur depression. I’m going thru very similar issues right now. I’m going thru menopause and having a very tough time going with my life right now.

Jump to this post

Thank you. I feel for you while you’re going through Menopause. At age 31 I had a total hysterectomy. I was totally unprepared for being thrown immediately into Menopause. Even now 23 years later I will get a hot flash ever so often. Are you taking hormones? Life sure gets tough at times doesn’t it? I’m very thankful for this outlet.

@fabgal17

I’m sorry to hear about ur depression. I’m going thru very similar issues right now. I’m going thru menopause and having a very tough time going with my life right now.

Jump to this post

Bioidentical hormones lifted the veil of depression for me with menopause. I can’t recommend them highly enough if you are a candidate. Within hours of applying the patch (when I was 50) I stopped crying. It was incredible. However, here’s the sad part for me – I became sensitive to the hormones and had too many side effects and had to stop after about 5 years. I’m 64 now and look back on my estogen replacement years as a gift really – mood was good, sexual desire was back, positive energy about life…. Now I’m taking supplements and anti-depressant (I have GAD and a bit of ADD) and doing fine. But boy, those hormones were amazing.

@nancyu I agree with you 100%

What side effects did you have from going off hormones I went back on them Only 0.5 per day

@catcatanzaro60

What side effects did you have from going off hormones I went back on them Only 0.5 per day

Jump to this post

Headaches (quite annoying), nausea and dizziness. Bad combo.

@lioness

@hodagwi You,ve got that right sister if only our bodies would cooperate

Jump to this post

@hopeful33250 @parus heres the picture I did today

IMG_20190124_141717

That is really pretty..

Liked by lioness

@lioness

@hopeful33250 @parus heres the picture I did today

Jump to this post

Just lovely, @lioness

@lioness

@hopeful33250 @parus heres the picture I did today

Jump to this post

What medium did you use? Is it watercolor?

@hopeful33250

What medium did you use? Is it watercolor?

Jump to this post

@hopeful33250 No it's Acrylic I think I'm going to add some stuff to it that's all we finished in class

Please login or register to post a reply.